Follow Us

Answer

Answer Questions, Help the Community and Become an Expert!

Discover

The web's most trusted destination for Health Questions & Answers

super ba gel

Dear sir
i purchase gel for my penile curvature. after 10 days i get white small dot like spots on pennies shaft skin at upper side i dont about this i fear to use gel for side effect please reply what this and i hear herbal medicines safe i fear lot about side effect to use gel please reply


In: Products, Posted 7 years ago

banner
By: Level Rating Level Rating17 points

1 Answer

Answer #1

Hello And Greetings From Ayurvedic Cure

We deal in safe herbal products without side effects.
As far as white spots on penis are concerned that can be due to some sought of Skin problem or signs some Sexually transmitted disease. We will recommend you to consult physician for proper examination of the spots and get proper diagnosis. As this first such complaint from customer among all other satisfied users.

Thank you
AyurvedicCure.com Support

Answers Answered By: Alice Level Rating1717 points

Leave an Answer

Answer this Question

You must be Logged In to Answer this Question
Not a member yet? Sign Up Now »
banner